# SDR UIEA200800022

- Difficulty date: January 27, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 37,821 hours, 5,704 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314799
- Part serial: 22352235
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, C
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF OUT OF PVG NR 9 AND 10 WHEELS RUPTURED.  THIS CAUSED DAMAGE TO STRUT DOORS WHEEL WELL DOORS AND PNEUMATIC DUCTING.  BOTH TIRES RIMS AND BRAKES DAMAGED.  REPLACED BRAKES WHEELS AND DOOR STRUT.  PERFORMED REPAIR TO DUCT.  MAINTENANCE FERRY FLIGHT TO HKG FOR PERMANENT REPAIRS.
